MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC EPIQ 5; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS NORTH AMERICA LLC EPIQ 5; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ 5 ULTRASOUND
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the intracavity model 3d9-3v probe was leaking oil from the lens area.The probe was associated with the epiq 5g ultrasound system at the customer¿s site.The issue was discovered outside of clinical use, and no patient or user was harmed as a result of the issue.The customer's complaint was addressed by providing information for a replacement transducer.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
The complaint was escalated for a product analysis; however, the customer declined service and chose not to replace the 3d9-3v transducer.As such, the transducer could not be obtained for failure analysis.Based on the evidence available in this investigation, the reported leaking of fluid from the dome may have been a result of use-related factors such as repeated handling or gouge/impact damage sustained by the dome.There is no indication of non-conforming material at shipment, nor any evidence of a design anomaly that would warrant further action.

Brand Name
EPIQ 5
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key24792899
Report Number3019216-2026-100136
Device Sequence Number13236800
Product Code IYN
UDI-Device Identifier00884838047686
UDI-Public(01)00884838047686
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ 5 ULTRASOUND
Device Catalogue Number795204
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/29/2026
Date Device Manufactured09/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown